On a fully nonlinear Yamabe problem
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 4, p. 569-598
@article{ASENS_2006_4_39_4_569_0,
     author = {Ge, Yuxin and Wang, Guofang},
     title = {On a fully nonlinear Yamabe problem},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {4},
     year = {2006},
     pages = {569-598},
     doi = {10.1016/j.ansens.2005.12.007},
     zbl = {05125020},
     mrnumber = {2290138},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_4_569_0}
}
Ge, Yuxin; Wang, Guofang. On a fully nonlinear Yamabe problem. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 4, pp. 569-598. doi : 10.1016/j.ansens.2005.12.007. http://www.numdam.org/item/ASENS_2006_4_39_4_569_0/

[1] Andrews B., Monotone quantities and unique limits for evolving convex hypersurfaces, Internat. Math. Res. Notices 1997 (1997) 1001-1031. | MR 1486693 | Zbl 0892.53002

[2] Aubin T., Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 (1976) 269-296. | MR 431287 | Zbl 0336.53033

[3] Aubin T., Li Y., On the best Sobolev inequality, J. Math. Pures Appl. 78 (1999) 353-387. | MR 1696357 | Zbl 0944.46027

[4] Brendle S., Viaclovsky J., A variational characterization for σ n/2 , Calc. Var. Partial Differential Equations 20 (2004) 399-402. | MR 2071927 | Zbl 1059.53033

[5] Caffarelli L., Nirenberg L., Spruck J., The Dirichlet problem for nonlinear second-order elliptic equations. III. Functions of the eigenvalues of the Hessian, Acta Math. 155 (1985) 261-301. | MR 806416 | Zbl 0654.35031

[6] Chang A., Gursky M., Yang P., An equation of Monge-Ampère type in conformal geometry, and four manifolds of positive Ricci curvature, Ann. of Math. 155 (2002) 709-787. | MR 1923964 | Zbl 1031.53062

[7] Chang A., Gursky M., Yang P., An a priori estimate for a fully nonlinear equation on Four-manifolds, J. Anal. Math. 87 (2002) 151-186. | MR 1945280 | Zbl 1067.58028

[8] Chang A., Gursky M., Yang P., Entire solutions of a fully nonlinear equation, in: Lectures on Partial Differential Equations, New Stud. Adv. Math., vol. 2, Int. Press, Somerville, MA, 2003, pp. 43-60. | MR 2055838 | Zbl 1183.53035 | Zbl 02072579

[9] Chou K.-S., On a real Monge-Ampère functional (K.S. Tso), Invent. Math. 101 (1990) 425-448. | MR 1062970 | Zbl 0724.35040

[10] Chou K.-S., Wang X.-J., A variational theory of the Hessian equation, Comm. Pure Appl. Math. 54 (2001) 1029-1064. | MR 1835381 | Zbl 1035.35037

[11] Garding L., An inequality for hyperbolic polynomials, J. Math. Mech. 8 (1959) 957-965. | MR 113978 | Zbl 0090.01603

[12] Ge Y., Wang G., On a conformal quotient equation, in preparation.

[13] González M. d. M., Removability of singularities for a class of fully non-linear elliptic equations Preprint, 2004. | MR 2263673

[14] Gromov M., Lawson H.B., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. (2) 111 (1980) 423-434. | MR 577131 | Zbl 0463.53025

[15] Guan P., Lin C.-S., Wang G., Schouten tensor and some topological properties, Comm. Anal. Geom. 13 (2005) 845-860. | MR 2216144 | Zbl 1110.53025

[16] Guan P., Lin C.-S., Wang G., Local gradient estimates for conformal quotient equations, Preprint.

[17] Guan P., Viaclovsky J., Wang G., Some properties of the Schouten tensor and applications to conformal geometry, Trans. Amer. Math. Soc. 355 (2003) 925-933. | MR 1938739 | Zbl 1022.53035

[18] Guan P., Wang G., Local estimates for a class of fully nonlinear equations arising from conformal geometry, Int. Math. Res. Not. 2003 (2003) 1413-1432. | MR 1976045 | Zbl 1042.53021

[19] Guan P., Wang G., A fully nonlinear conformal flow on locally conformally flat manifolds, J. reine angew. Math. 557 (2003) 219-238. | MR 1978409 | Zbl 1033.53058

[20] Guan P., Wang G., Geometric inequalities on locally conformally flat manifolds, Duke Math. J. 124 (2004) 177-212. | MR 2072215 | Zbl 1059.53034

[21] Guan P., Wang G., A fully nonlinear conformal flow on locally conformally flat manifolds, math.DG/0112256, v1 of [19].

[22] Gursky M., Viaclovsky J., Volume comparison and the σ k -Yamabe problem, Adv. in Math. 187 (2004) 447-487. | MR 2078344 | Zbl 1066.53081

[23] Gursky M., Viaclovsky J., A fully nonlinear equation on 4-manifolds with positive scalar curvature, J. Differential Geom. 63 (2003) 131-154. | MR 2015262 | Zbl 1070.53018

[24] Gursky M., Viaclovsky J., Prescribing symmetric functions of the eigenvalues of the Ricci tensor, Ann of Math., submitted for publication, math.DG/0409187.

[25] Habermann L., Riemannian Metrics of Constant Mass and Moduli Spaces of Conformal Structures, Lecture Notes in Mathematics, vol. 1743, Springer, Berlin, 2000. | MR 1790086 | Zbl 0964.58008

[26] Hebey E., Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities, Courant Lecture Notes in Math., vol. 5, Courant Inst. of Math. Sci./Amer. Math. Soc., New York/Providence, RI, 1999. | MR 1688256 | Zbl 0981.58006

[27] Krylov N., Nonlinear Elliptic and Parabolic Equations of the Second Order, D. Reidel, Dordrecht, 1987. | MR 901759 | Zbl 0619.35004

[28] Lee J., Parker T., The Yamabe problem, Bull. Amer. Math. Soc. (N.S.) 17 (1987) 37-91. | MR 888880 | Zbl 0633.53062

[29] Li A., Li Y., On some conformally invariant fully nonlinear equations, Comm. Pure Appl. Math. 56 (2003) 1416-1464. | MR 1988895 | Zbl 02002141

[30] Lions P.L., Two remarks on the Monge-Ampère, Ann. Mat. Pura Appl. 142 (1985) 263-275. | MR 839040 | Zbl 0594.35023

[31] Micallef M., Wang M., Metrics with nonnegative isotropic curvature, Duke Math. J. 72 (1993) 649-672. | MR 1253619 | Zbl 0804.53058

[32] Schoen R., Conformal deformation of a Riemannian metric to constant curvature, J. Differential Geom. 20 (1984) 479-495. | MR 788292 | Zbl 0576.53028

[33] Sha J.-P., Yang D.G., Positive Ricci curvature on the connected sums of S n ×S m , J. Differential Geom. 33 (1991) 127-137. | MR 1085137 | Zbl 0728.53027

[34] Sheng W., Trudinger N., Wang X., The Yamabe problem for higher order curvatures, math.DG/0505463.

[35] Simon L., Asymptotics for a class of nonlinear evolution equations, with applications to geometric problems, Ann. of Math. 118 (1983) 525-571. | MR 727703 | Zbl 0549.35071

[36] Trudinger N., On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967) 473-483. | MR 216286 | Zbl 0163.36402

[37] Trudinger N., Wang X.-J., A Poincaré type inequality for Hessian integrals, Calc. Var. Partial Differential Equations 6 (4) (1998) 315-328. | MR 1624292 | Zbl 0927.58013

[38] Viaclovsky J., Conformal geometry, contact geometry and the calculus of variations, Duke J. Math. 101 (2) (2000) 283-316. | MR 1738176 | Zbl 0990.53035

[39] Viaclovsky J., Conformally invariant Monge-Ampère equations: Global solutions, Trans. Amer. Math. Soc. 352 (2000) 4371-4379. | MR 1694380 | Zbl 0951.35044

[40] Viaclovsky J., Estimates and some existence results for some fully nonlinear elliptic equations on Riemannian manifolds, Comm. Anal. Geom. 10 (2002) 815-847. | MR 1925503 | Zbl 1023.58021

[41] Wang X.J., A class of fully nonlinear elliptic equations and related functionals, Indiana Univ. Math. J. 43 (1994) 25-54. | MR 1275451 | Zbl 0805.35036

[42] Yamabe H., On a deformation of Riemannian structures on compact manifolds, Osaka Math. J. 12 (1960) 21-37. | MR 125546 | Zbl 0096.37201